# SDR AT9900172

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT CABIN FLOORBEAM CORRODED ON UPPER AND LOWER SURFACE OF AFT CARGO COMPARTMENT CABIN CLIPNUTS AT BS 947 FROM LBL 24 TO RBL 36 WITH HEAVY CORROSION AT RBL 14.  REMOVED ALL STRUCTURE ASSOCIATED WITH REPAIR AT BS 947 LBL 31 TO RBL 50 AND CUTOUT DEFECTIVE T CAP.  FABRICATED REPAIR PARTS, INSTALLED AND REINSTALLED ALL PREVIOUS PARTS IAW B737 SRM 53-10-9, 51-30-2, AND RES NR 99384.
